# SDR DLM11020085

- Difficulty date: January 22, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 45,958 hours, 6,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22054501
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO PDX DUE TO SMOKE/FUMES IN COCKPIT.  ISOLATED NR 3 PACK AS SOURCE OF ODOR.  PERFORMED DUCT BURN OUT 21-53-00-7 AND DEFERRED NR 3 PACK.
